# SDR UPS00231976

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, ULTRASONIC INSPECTION OF HORIZ STAB HINGE LUGS (ON VERT  STAB) LT AND RT, I/B AND O/B DUE SUSPECT INDICATION FROM HFEC INSPECTION.  ULTRASONIC INSPECTION CARRIED OUT BOTH LEFT AND RIGHT BORES REPAIRED IAW UPS EO B727-5510-2284.
